# SDR CA190415012

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 65,396 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Condition: Failed
- Location: Nr 2
- Part time: 54,375 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT THAT THE #2 EHSI AND EADI FAILED ON CLIMBOUT. MAINTENANCE ACTION: #2 AHRS REPLACED AND TESTED IAW AMM 34-20-00. AIRCRAFT HOURS: 66071:48. CYCLES: 81263. (TC# 20190415012)
